# SDR DALA1315110676

- Difficulty date: June 9, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 67,293 hours, 31,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE AFT OVERWING EXIT LIGHT LENS INCORRECT.  INSTALLED CORRECT LENS PN.  (LP 626173002)
